# SDR FDEA201006252170

- Difficulty date: June 25, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321013
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 1461; 85 INCHES RIGHT OF C/L; FLOOR PANEL IS PUNCTURED. FABRICATED NEW MAIN CARGO FLOOR PANEL AT STA 1461 IAW DWG SRZ 25-005, REV "H".  REMOVAL ACCOMPLISHED IN HANGAR ON N/R N00448.
